# SDR GLBA20060688

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 20,038 hours, 28,599 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  SMOKE APPEARED TO DISSIPATE AFTER TURNING OFF MASTER SWITCH.  INSPECTED ELECTRICAL SYSTEM, COULD NOT DUPLICATE.
